Mahmood, R. (2004). Rings in which Every Simple Right R-Module is Flat. Journal of Research Diyala humanity, 1(1), 88-95. doi: 10.33899/csmj.2004.164099
Raida D. Mahmood. "Rings in which Every Simple Right R-Module is Flat". Journal of Research Diyala humanity, 1, 1, 2004, 88-95. doi: 10.33899/csmj.2004.164099
Mahmood, R. (2004). 'Rings in which Every Simple Right R-Module is Flat', Journal of Research Diyala humanity, 1(1), pp. 88-95. doi: 10.33899/csmj.2004.164099
Mahmood, R. Rings in which Every Simple Right R-Module is Flat. Journal of Research Diyala humanity, 2004; 1(1): 88-95. doi: 10.33899/csmj.2004.164099